A nonhomogeneity property of -ideals
Proc. Amer. Math. Soc. 123 (1995), 2861-2865
Primary 03E05; Secondary 03E55, 04A20, 06E10, 28A05, 28E15
Similar Articles |
Abstract: The object of this note is to prove a theorem of P. Chernoff and R. Solovay concerning a structural property of -saturated ideals. Their proof used Boolean-valued models; the present proof does not use any specialized tools of mathematical logic.
P. Chernoff and R. Solovay (to appear).
Jech, Set theory, Academic Press [Harcourt Brace Jovanovich,
Publishers], New York-London, 1978. Pure and Applied Mathematics. MR
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1995
American Mathematical Society